# SDR JIKA201812104001

- Difficulty date: December 4, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N673AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC673
- Aircraft time: 25,048 hours, 28,422 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Odor
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: 
THE PILOT REPORTED EN ROUTE FROM KHRI TO KPDX OF A BURNING SMELL AND VISIBLE SMOKE IN THE CABIN. WARM AIR BEGAN BLOWING OUT OF THE COLD AIR VENTS. SMOKE SEEMED TO DISSIPATE WITH ONLY THE BLEED ON.

CORRECTIVE ACTION:
MAINTENANCE INSPECTED BLEED AIR SYSTEM FROM BOTH ENGINES INCLUDING ACM INTAKE, DUCTING AND VENTS. NO DEFECTS NOTED. MAINTENANCE RAN BOTH ENGINES WITH BLEEDS ON. AN ODOR WAS PRESENT BUT DISSIPATED QUICKLY. AFTER RUNNING BOTH ENGINES FOR 20 MINUTES AT HIGH POWER, THEY WERE UNABLE TO DUPLICATE. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUE HAS BEEN REPORTED.
